Abelian Length Categories of Strongly Unbounded Type

Krause H (2014)
International Mathematics Research Notices 2014(24): 6684-6697.

Zeitschriftenaufsatz | Veröffentlicht | Englisch
 
Download
Es wurde kein Volltext hochgeladen. Nur Publikationsnachweis!
Abstract / Bemerkung
We discuss the notion of strongly unbounded type for abelian length categories; this is closely related to the Second Brauer-Thrall Conjecture for Artin algebras. A new ingredient is the space of characters in the sense of Crawley-Boevey.
Erscheinungsjahr
2014
Zeitschriftentitel
International Mathematics Research Notices
Band
2014
Ausgabe
24
Seite(n)
6684-6697
ISSN
1073-7928
Page URI
https://pub.uni-bielefeld.de/record/2720385

Zitieren

Krause H. Abelian Length Categories of Strongly Unbounded Type. International Mathematics Research Notices. 2014;2014(24):6684-6697.
Krause, H. (2014). Abelian Length Categories of Strongly Unbounded Type. International Mathematics Research Notices, 2014(24), 6684-6697. doi:10.1093/imrn/rnt184
Krause, H. (2014). Abelian Length Categories of Strongly Unbounded Type. International Mathematics Research Notices 2014, 6684-6697.
Krause, H., 2014. Abelian Length Categories of Strongly Unbounded Type. International Mathematics Research Notices, 2014(24), p 6684-6697.
H. Krause, “Abelian Length Categories of Strongly Unbounded Type”, International Mathematics Research Notices, vol. 2014, 2014, pp. 6684-6697.
Krause, H.: Abelian Length Categories of Strongly Unbounded Type. International Mathematics Research Notices. 2014, 6684-6697 (2014).
Krause, Henning. “Abelian Length Categories of Strongly Unbounded Type”. International Mathematics Research Notices 2014.24 (2014): 6684-6697.

Export

Markieren/ Markierung löschen
Markierte Publikationen

Open Data PUB

Web of Science

Dieser Datensatz im Web of Science®

Quellen

arXiv: 1301.6665

Suchen in

Google Scholar